# SDR UIA9317

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N15219
- Make and model: Dhav DHC8311
- Aircraft serial: 381
- Aircraft time: 19,019 hours, 38,607 cycles
- Engine: Lyc O540*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 1611301
- Part serial: NIL
- Condition: Deformed
- Location: Apu Bleed Air
- Part time: 19,019 hours, 38,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO.2 BLEED HOT CAUTION LIGHT ON (IN FLIGHT),AFTER LANDING IAW AMM21-11-00 AND AMM 49-10-00 CHECK FOUND ENG BLEED HEATSHIELD DEFORM.REPLACED HEATSHIELD PIPE AND ENG RUN-UP CHECK CONDCTION BACK NORMAL.
